# SDR 2015FA0000162

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N27987
- Make and model: Piper PA-31-310
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 5521402
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 16,882 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR NOT EXTENDING IN FLIGHT DUE TO LACK OF LUBE  AIRPLANE OPERATED AND PARKED ON GRAVEL NEXT TO SALT WATER PAST 300 HR 2 YEARS OLD LUBE INTERVALS 100 HR  NEW LUBE INTERVALS 25 HR   R & R MOST BOLTS AND BUSHINGS ON NOSE GEAR DUE TO RUST
